MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL OG TDL CMPLX FILL COIL 6X20; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL OG TDL CMPLX FILL COIL 6X20; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number 640CF0620
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).Section d2b ¿ procode: krd/hcg a non-sterile 6mm x 20mm orbit galaxy complex frame coil was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and a broken condition was found in the hypo-tube.The coil was returned inside the introducer.The device was inspected under microscopic magnification, and it was found that the embolic coil was attached to the delivery system, and no damages were found on it (i.E., no elongations, kinks, or non-concentric loops were noted).The issues regarding resistance felt while pushing was confirmed based on the findings mentioned above.The broken condition appearance of the returned device suggests that it was subjected to excessive force to overcome the friction with the microcatheter.Factors not described in the event description, such as inadequate flush, may have contributed to the issue encountered during the procedure.According to the risk documentation, resistance in microcatheter is a potential issue that can occur during microcoil placement due to excessively tortuous anatomy, which can result in the hypo-tube being broken.There is no indication that the issue reported is a result of a defect inherently related to the device.As part of cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.Therefore, no capa activity is required.A manufacturing record evaluation was performed for the finished device 30862483 number, and no non-conformances related to the malfunction were identified.It should be noted that multiple factors could cause product failure.The instructions for use (ifu) contain the following precautions: never advance, withdraw, or torque the delivery tube against resistance without first determining the cause of resistance under fluoroscopy.Manipulation of the delivery tube against resistance can cause damage and/or premature detachment of the coil.If friction is noted with any subsequent detachable coil system, carefully examine the detachable coil system and the infusion catheter for possible damage.Replace both if necessary.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, during a coil embolization to an internal carotid artery (ica) supraclinoid aneurysm, there was resistance while pushing an orbit galaxy coil (640cf0620, 30862483) onto a prowler select lpes microcatheter (606s155x, 31178991).The surgery was delayed by 15 minutes due to the event.Additional event information received on 01-apr-2024 indicated that the 15 minutes delay was considered to be not clinically significant.The resistance was first felt at the mid shaft of the microcatheter.It was not necessary to remove or replace the microcatheter.The device did not appear damaged.Nothing was noted to be obstructing the microcatheter (mc).A continuous flush on the microcatheter was maintained.Based on the product analysis of the orbit galaxy coil (640cf0620, 30862483), the delivery tube (hypo tube) - broken was found broken.

Brand Name
OG TDL CMPLX FILL COIL 6X20
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19222235
Report Number3008114965-2024-00462
Device Sequence Number6961138
Product Code KRD
UDI-Device Identifier10886704030348
UDI-Public10886704030348
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K093973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number640CF0620
Device Lot Number30862483
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT LPES
Patient SexUnknown